# SDR SWAA2021120640883

- Difficulty date: November 5, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RIGHT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 129.50; 3RD VERTICAL STIFFENER IS CRACKED. ; / [01] CUT AND REMOVED THE DAMAGE FROM THE VERTICAL STIFFENER AND WEB OF THE RIB PER SRM 55-10-09-2R-4.; [02] VERIFIED SRM 55-10-09-2R-4 IS APPLICABLE AND DAMAGE IS REMOVED; [03] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED.  EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [04] HFEC INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.  EQUIP ID#: IS000450 S/N: N500D000M120071; [05] FABRICATED REPAIR PARTS -1 T SECTION FROM 60-5872#7075T76511 0.063' LOT#1463116-1;-2 ANGLE FROM BAC1490-2793#7075T62 0.063' LOT#1464923-1;-3 SHIM FROM 7075T6 0.016' LOT#1351319-2. APPLY A CHEMICAL CONVERSION COATING TO THE REPAIR PARTS. PER SRM55-10-09-2R-4.; [06] ACCOMPLISHED GVI; NO ADDITIONAL FAULTS NOTED; PER SRM 55-10-09-2R-4 REPAIR 4 STEP 4.E.   VERIFIED CORRECTIVE ACTION 5 (FAB OF PARTS); [07] APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO THE REPAIR PARTS AND THE BARE SURFACES AND CUT EDGES OF THE RIB. PER SRM 55-10-09-2R-4. O.K TO INSTALL [09] INSTALLED REPAIR PARTS PER SRM 55-10-09-2R-4 STEPS 4 M-P.; [10] RII INSPECTED REPAIR PARTS INSTALLED PER SRM 55-10-09-2R-4.; [11] APPLIED FILLET SEAL AND FINISH TO REPAIR PARTS AND RIB ASSY. IAW SRM 55-10=09=2R-4 PARA. 4
